
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 14 · 2018
Issue 1, the volume’s only issue · 30 articles · RSS
Research Articles · 27
- A VAR Model for Forecasting Land Market Value in USALei Wangpp. 1–6 · published 1 Jan 2018View PDF7,639 accesses
- Applications of q-Umbral Calculus to Modified Apostol Type q-Bernoulli PolynomialsMehmet Acikgoz, Resul Ates, Ugur Duran, Serkan Aracipp. 7–15 · published 4 Jan 2018View PDF8,182 accesses
- Prediction Intervals for Future Observations Based on Samples of Random SizesMohammad Z. Raqab, Haroon M. Barakatpp. 16–28 · published 2 Jan 2018View PDF7,902 accesses
- A Review of the Recent Advances Made in the Black-Scholes Models and Respective Solutions MethodsYasir Hamad Al Saedi, Gurudeo Anand Tularampp. 29–39 · published 8 Jan 2018View PDF8,621 accesses
- Coupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced ArgumentsSaïd Abbas, Mouffak Benchohra, Seenith Sivasundarampp. 56–63 · published 10 Feb 2018View PDF7,490 accesses
- Dynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal ConditionVivek Devaraj, Kuppusamy Kanagarajan, Seenith Sivasundarampp. 64–71 · published 10 Feb 2018View PDF7,421 accesses
- New Families of Distributions for Modeling Bivariate Data, with ApplicationsHaroon Barakat, Osama Mohareb Khaled, Nourhan Khalilpp. 79–87 · published 3 Apr 2018View PDF7,914 accesses
- q-Deformation of Transonic Gas EquationSami H. Altoumpp. 88–93 · published 25 Apr 2018View PDF7,272 accesses
- A Comparative Study on Barrier Option Pricing using Antithetic and Quasi Monte-Carlo SimulationsNneka Umeorah, Phillip Mashelepp. 94–106 · published 9 May 2018View PDF8,793 accesses
- Quantile Regression Estimation Using Non-Crossing ConstraintsIlaria Lucrezia Amerisepp. 107–118 · published 15 May 2018View PDF7,700 accesses
- The Linear and Quadratic Nature of Sequences for Determining Prime Numbers by Elimination of CompositesJonathan M. Dugas, Brian M. O’Connorpp. 119–128 · published 16 May 2018View PDF7,405 accesses
- On Generalized Some (p, q)-Special PolynomialsUgur Duran, Mehmet Acikgoz, Serkan Aracipp. 129–140 · published 18 May 2018View PDF7,437 accesses
- Comparison of CART and CART ARCING to Classify Household Food Security of Tuberculosis Patients in SurabayaIis Dewi Ratih, Sri Pingit Wulandari, Bambang Widjanarko Otok, Yusnada Asa Nuranipp. 141–150 · published 28 May 2018View PDF7,456 accesses
- A Geometric Generalization of the Planar Gale-Nikaidô TheoremE. Cabral Balreirapp. 151–155 · published 30 May 2018View PDF7,557 accesses
- Log-Moment Estimators for the Generalized Linnik and Mittag-Leffler Distributions with Applications to Financial ModelingDexter O. Cahoy, Wojbor A. Woyczyńskipp. 156–166 · published 1 Aug 2018View PDF7,355 accesses
- On Odds Generalized Exponential-Power Lomax DistributionSalwa Mahmoud Assarpp. 167–174 · published 12 Jun 2018View PDF7,567 accesses
- On Gröbner Bases and Their Uses in Solving System of Polynomial Equations and Graph ColoringHaridas Kumar Das, Nasim Rezapp. 175–182 · published 27 Jun 2018View PDF8,591 accesses
- Exact Classical and Quantum Mechanics of a Generalized Singular Equation of Quadratic Liénard TypeLucas H. Koudahoun, Jean Akande, Damien K.K. Adjaï et al.pp. 183–192 · published 5 Jul 2018View PDF7,609 accesses
- On the General Solution to the Bratu and Generalized Bratu EquationsLucas Hervé Koudahoun, Jean Akande, Damien Kêgnidé Kolawolé Adjaï et al.pp. 193–200 · published 14 Jul 2018View PDF7,686 accesses
- On the Comparison of Methods of Estimating Missing Values in Rectangular Lattice DesignsAbimibola V. Oladugba, Emmanuel O. Ossai, Tobias E. Ugahpp. 201–208 · published 11 Oct 2018View PDF7,044 accesses
- Formalizing Probability Concepts in a Type TheoryFarida Kachapovapp. 209–218 · published 12 Nov 2018View PDF8,547 accesses
- Bayesian Approach to the Estimation of a Poisson Mean with Application to NBA Three Point AttemptsPatricia Pepple Williamsonpp. 219–231 · published 12 Nov 2018View PDF7,089 accesses
- Theory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin Monsiapp. 232–240 · published 29 Oct 2018View PDF7,215 accesses
- Solutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.pp. 241–252 · published 8 Nov 2018View PDF7,251 accesses
- Advanced Multivariate Time Series Forecasting ModelsMiss Lei Wangpp. 253–260 · published 21 Dec 2018View PDF7,316 accesses
- A New Extension of the Burr Type XII DistributionMohamed K.A. Refaiepp. 261–274 · published 3 Jan 2019View PDF6,744 accesses
- Statistical Modeling of Temperature Extremes Behaviour in GhanaTwumasi-Ankrah Sampson, Nyantakyi Agyei Kwadwopp. 275–284 · published 10 Jan 2019View PDF7,117 accesses
Review Articles · 1
- Rental Estimation of Reverse Mortgages (RM): The Case of Home as Rental in RetirementGurudeo Anand Tularam, Ali Abdullah Al Ibrahimpp. 40–51 · published 8 Jan 2018View PDF7,487 accesses
Research Notes · 1
- A Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First OrderNihan A. Aliyev, Alexander A. Katz, Metanet B. Mursalovapp. 52–55 · published 17 Jan 2018View PDF7,204 accesses
Editorials · 1
- The Rough Intuitionistic Fuzzy Zweier Lacunary Ideal Convergence of Triple Sequence SpacesAyhan Esi, Nagarajan Subramanian, Vakeel Ahmad Khanpp. 72–78 · published 31 May 2018View PDF7,713 accesses